American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58J60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Mikhail G. Katz and Stéphane Sabourau. Dyck's surfaces, systoles, and capacities. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Lashi Bandara. Density problems on vector bundles and manifolds. Proc. Amer. Math. Soc. 142 (2014) 2683-2695.
Abstract, references, and article information   
View Article: PDF

[3] Graziano Crasta and Annalisa Malusa. The distance function from the boundary in a Minkowski space. Trans. Amer. Math. Soc. 359 (2007) 5725-5759. MR 2336304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] John M. Lee. Fredholm operators and Einstein metrics on conformally compact manifolds. Memoirs of the AMS 183 (2006) MR 2252687.
Book volume table of contents   

[5] David Hoffman, Jorge H. S. de Lira and Harold Rosenberg. Constant mean curvature surfaces in $M^2\times \mathbf{R}$. Trans. Amer. Math. Soc. 358 (2006) 491-507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yasushi Homma. Bochner-Weitzenböck formulas and curvature actions on Riemannian manifolds. Trans. Amer. Math. Soc. 358 (2006) 87-114. MR 2171224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ilkka Holopainen. Asymptotic Dirichlet problem for the $p$-Laplacian on Cartan-Hadamard manifolds. Proc. Amer. Math. Soc. 130 (2002) 3393-3400. MR 1913019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ilkka Holopainen and Pekka Koskela. Volume growth and parabolicity. Proc. Amer. Math. Soc. 129 (2001) 3425-3435. MR 1845022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Dale N. Skinner. Negatively pinched $3$-manifolds admit hyperbolic metrics. Proc. Amer. Math. Soc. 129 (2001) 3069-3077. MR 1840113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Piotr Hajłasz and Pekka Koskela. Sobolev met Poincar\'e. Memoirs of the AMS 145 (2000) MR 1683160.
Book volume table of contents   


Results: 1 to 10 of 10 found      Go to page: 1